Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coreflexive and somewhat reflexive Banach spaces

Author: James R. Clark
Journal: Proc. Amer. Math. Soc. 36 (1972), 421-427
MSC: Primary 46B10
MathSciNet review: 0308748
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A coreflexive Banach space is shown to have many of the same properties as a quasi-reflexive space. An infinite dimensional reflexive subspace of a Banach space with boundedly complete basis and separable dual is constructed, and it is noted that somewhat reflexive Banach spaces need not be coreflexive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10

Additional Information

Keywords: Reflexive Banach spaces, somewhat reflexive Banach spaces, coreflexive Banach spaces, boundedly complete basis, shrinking basis, unconditional basis, compact operator, total subspace, V-pseudo-reflexive
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society